Strong stochastic stability and rate of mixing for unimodal maps
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 29 (1996) no. 4, p. 483-517
@article{ASENS_1996_4_29_4_483_0,
     author = {Baladi, Viviane and Viana, Marcelo},
     title = {Strong stochastic stability and rate of mixing for unimodal maps},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 29},
     number = {4},
     year = {1996},
     pages = {483-517},
     doi = {10.24033/asens.1745},
     zbl = {0868.58051},
     mrnumber = {97d:58170},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1996_4_29_4_483_0}
}
Baladi, Viviane; Viana, Marcelo. Strong stochastic stability and rate of mixing for unimodal maps. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 29 (1996) no. 4, pp. 483-517. doi : 10.24033/asens.1745. http://www.numdam.org/item/ASENS_1996_4_29_4_483_0/

[BaY] V. Baladi and L.-S. Young, On the spectra of randomly perturbed expanding maps (see also Erratum, Comm. Math. Phys., Vol. 166, 1984, pp. 219-220, Comm. Math. Phys., Vol. 156, 1993, pp. 355-385). | MR 94g:58172 | Zbl 0814.60102

[BC] M. Benedicks and L. Carleson, The dynamics of the Hénon map (Ann. of Math., 2, Vol. 133, 1991, pp. 73-169). | MR 92d:58116 | Zbl 0724.58042

[BY1] M. Benedicks and L.-S. Young, Absolutely continuous invariant measures and random perturbations for certain one-dimensional maps (Ergodic Theory Dynamical Systems, Vol. 12, 1992, pp. 13-37). | MR 93d:58087 | Zbl 0769.58051

[BY2] M. Benedicks and L.-S. Young, SBR-measures for certain Hénon maps (Invent. Math., Vol. 112, 1993, pp. 541-576). | MR 94e:58074 | Zbl 0796.58025

[BL] A. M. Blokh and M. Yu. Lyubich, Measurable dynamics of S-unimodal maps of the interval (Ann. Scient. École Norm. Sup., Vol. 24, 1991, pp. 545-573). | Numdam | MR 93f:58132 | Zbl 0790.58024

[Co] P. Collet, Ergodic properties of some unimodal mappings of the interval (Preprint 11 Institute Mittag Leffler (unpublished), 1984).

[Ja] M. Jakobson, Absolutely continuous invariant measures for one-parameter families of one-dimensional maps (Comm. Math. Phys., Vol. 81, 1981, pp. 39-88). | MR 83j:58070 | Zbl 0497.58017

[KK] A. Katok and Y. Kifer, Random perturbations of transformations of an interval (J. Analyse Math., Vol. 47, 1986, pp. 193-237). | MR 88c:58053 | Zbl 0616.60064

[KN] G. Keller and T. Nowicki, Spectral theory, zeta functions and the distribution of periodic points for Collet-Eckmann maps (Comm. Math. Phys., Vol. 149, 1992, pp. 31-69). | MR 93i:58123 | Zbl 0763.58024

[Ki1] Y. Kifer, Ergodic Theory of Random Perturbations (Birkhäuser, Boston Basel, 1986).

[Ki2] Y. Kifer, Random Perturbations of Dynamical Systems (Birkhäuser, Boston, Basel, 1988). | MR 91e:58159 | Zbl 0659.58003

[LY] A. Lasota and J. A. Yorke, On the existence of invariant measures for piecewise monotonic transformations (Trans. Amer. Math. Soc., Vol. 186, 1973, pp. 481-488). | MR 49 #538 | Zbl 0298.28015

[Le] F. Ledrappier, Some properties of absolutely continuous invariant measures on an interval (Ergodic Theory Dynamical Systems 1, 1981, pp. 77-93). | MR 82k:28018 | Zbl 0487.28015

[MS] W. De Melo and S. Van Strien, One-dimensional Dynamics (Springer-Verlag, Berlin, 1993). | MR 95a:58035 | Zbl 0791.58003

[No] T. Nowicki, A positive Lyapunov exponent for the critical value of an S-unimodal mapping implies uniform hyperbolicity (Ergodic Theory Dynamical Systems 8, 1988, pp. 425-435). | MR 90c:58100 | Zbl 0638.58021

[Ry] M. Rychlik, Bounded variation and invariant measures (Studia Math., LXXVI, 1983, pp. 69-80). | MR 85h:28019 | Zbl 0575.28011

[Si] D. Singer, Stable orbits and bifurcations of maps of the interval (SIAM J. Appl. Math., Vol. 35, 1978, pp. 260-267). | MR 58 #13206 | Zbl 0391.58014

[Yo] L.-S. Young, Decay of correlations for certain quadratic maps (Comm. Math. Phys., Vol. 146, 1992, pp. 123-138). | MR 93j:58083 | Zbl 0760.58030